Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can lipitor cause hearing loss ?

lipitor and deafness
Sat, 28 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,  
Radiologist 's  Response
Hi!
Welcome to healthcaremagic.com.Lipitor is a lipid lowering drug.n clinical studies, patients reported the following common side effects while taking LIPITOR
* Diarrhea
* Upset stomach
* Muscle and joint pain
* Alterations in some laboratory tests
The following additional side effects have been reported with LIPITOR:
* Tiredness
* Tendon problems
Deafness is not a known side effect.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am in the Navy, and i have hearing loss in my left ear. This occurred roughly after boot camp. A fellow sailor yelled in my ear as i slept. And i heard a ringing for the next two weeks. Then from then on, i cant remember where i aquired the hearing loss. However, if i plug my nose and blow with my mouth shut, my left ear pops open and i can temporarily hear again. Do you think it could possibly be a ruptured ear drunk? Or just gunk built up behind the ear drum in the Eustachian Tube? I feel that my right side is less bulging than the left. So i might be led to think that. I had my tonsoles and adbnoids removed when i was younger and tubes had to be put in my ears. Do you think i need tubes again?

doctor1 MD

My husband has recently lost a majority of hearing in one ear Hello. My husband told me that about 2 months ago he lost a majority of his hearing in his left ear ( I believe). I told him he didn t want to go to the doctor because he didn t think it was anything major. What could this possibly be?

doctor1 MD

I have hearing loss in my right ear. My ENT did not seem to know the cause. I work with someone who had a similar hearing loss and he has a calcified bone (the hammer) in his ear which was replaced with a prosthetic. Is there a name for this condition?

Recent questions on  Atorvastatin

doctor1 MD

what do they do to prevent urinary incontinence in a patient who is going to have a colonoscopy?

patient is a female who will be 80 in may, about 5'4" and weighs about 118 lbs. Is on night oxygen. Has copd, takes lipitor for high cholesterol, bp meds, prilosec for gerd and fortical for osteoporosis.

doctor1 MD

Can I take viagra whilst on prescriptions for ramipril 2.5mg, atorvastatin 20mg and omeprazole 20mg I have had haemochromatosis for 6 years Apart from that I’m healthy and run 60km on average per week including competitive races I have been...

doctor1 MD

My Father has been gone through the medical health check-up.I need your input over the attached reports.My father is taking medicine triglynase1 before lunch for the last one month.Before that for the last one year my father was taking medicine...

doctor1 MD

My Father has been gone through the medical health check-up.I need your input over the attached reports.Mainly i want to know the health of the heart. And what we need to do next.

doctor1 MD

I am having a problem with my lips burning, tingling, sore, iching. I am on meds Gabapentin 300mg, atorvastatin 20mg vibryd 20mg, lisinopril 20 mg. my daughter thinks I might be having a allergic reaction. I talked to dr.s nurse last week and he told me to use carmex and drink water. Did that got some better but today has been another bad day.

doctor1 MD

MY ECG SHOWS I HAVE RBBB, AND BORDER LINE LEFT ATRIAL ABNORMALITY.I FEEL VERY WEAK WITH SEVERE INSOMNIA. I AM 64 YRS OLD MALE AND AM TAKING ANTI HT MEDICINE, IE.,MINIPRESS XL-10MG TWICE, DITIDE ,METAPROLOL-50MG, AND ATORVASTATIN ,ONCE. BOWEL MOVEMENT IS POOR, WITH BLOATED STOMACH.
PLEASE ADVISE.
S N RAO

doctor1 MD

I'm having SGOT 44 and SGPT 67 and trigliceride at 400. I'm on 10 mg Atorvastatin. I used to take 160 mg of Lipitor also along with Atorvastatin. I've stopped Lipitor for last 2 months. I have been on these drugs for last 5 years. The SGPT and SGOT have been steadily over the last 5 year. Please advise.